Order Article Reprints
Journal: Mathematics, 2024
Volume: 12
Number: 2928
Article:
Collaboration of Large and Small Models for Event Type Discovery in Completely Open Domains
Authors:
by
Jiaxu Li, Bin Ge, Hao Xu, Peixin Huang and Lihua Liu
Link:
https://www.mdpi.com/2227-7390/12/18/2928
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.